Write a review

After Cosmetic Injections, I Am Very Concerned - Cleveland

I had injections placed under the eye area to...

I had injections placed under the eye area to smooth out the area because I was noticing beginning stages of festoon formation, trying to prevent this from getting worse, I got radiesse/ juviderm injections and now there are bags under the eyes and BRUISING. I am so upset. Am I ruined? I am so worried because I really do not see this improving.

This is 7 weeks later. Is there anything I can do? Will it ever go away?

Definitely the worst experience ever! I only did...

Definitely the worst experience ever! I only did it to smooth oout the area, to make a little improvement. Problem is, it became 10x worse! I would not reccommend Radiesse, not even to my worst enemy! Stick with Restylane or Juviderm, there are options available incase you don't like the results. By the way, Bio Form does not help. There really is no customer service.

Does anyone who has had a bad experience with Radiesse, particularily under the eyes,ever resolve? Did the rims and swollen, bruised, and itchiness ever go away? Six months later, and I still don't see how this could product could be available, who would want to even carry it? Restylane and Juviderm at least have options to dissolve, incase. Radiesse doesn't. Why would doctors carry this product? There seems to be alot of Radiesse disasters out there.


I am 9 weeks out and still suffering. Still itching and numb. My husband is a plastic surgeon and will never administer this product again. Bioform offers no support even to the Dr.s it supplies. Sadly the Fda is still allowing this product on the market.
Reply
Dear Fitness, I sure hope you do not have to suffer for months on end. All I know is that the YAG laser puffed it up even more. If you discover anything, let me know. Mine is 6 months out and still looks disfigured. Guess the company can't even help. Best Regards, Radiesse Wreck
Reply

It has been over a year now Radiesse was injected...

It has been over a year now Radiesse was injected under my eye area. It is still swollen and one side is worse than the other, it is also darker- still looks somewhat bruised. Is there anything I can do to make the swelling less noticeable? Thank you.

Name not provided

Product looks like it takes forever to dissolve, and due to the way it looks, (like I have got two black eyes), I would not get Radiesse, it is supposed to be a non allergic product. I think not, it itches, bruised and swollen. Believe me, 6 months later, who would want to go through this? You couldn't pay me enough, I would never do this again. I just hope it goes away.

1 out of 5 stars Overall rating
Was this review helpful?